Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Semi-regular maximal abelian subalgebras in hyperfinite factors


Author: Rita Jean Tauer
Journal: Bull. Amer. Math. Soc. 71 (1965), 606-608
DOI: https://doi.org/10.1090/S0002-9904-1965-11355-6
MathSciNet review: 0178375
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les algèbres d'operateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 94722
  • 2. J. Dixmier, Sous-anneaux abéliens maximaux dans les facteurs de type fini, Ann. of Math. 59 (1957), 279-286. MR 59486
  • 3. F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. 37 (1936), 116-229. MR 1503275
  • 4. F. J. Murray and J. von Neumann, On rings of operators. IV, Ann. of Math. 44 (1943), 716-808. MR 9096
  • 5. Sister R. J. Tauer, Maximal abelian subalgebras in finite factors of type II, Trans. Amer. Math. Soc. 114 (1965), 281-308. MR 182892


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11355-6

American Mathematical Society